My wife has been battling for the last three years with this problem, i will try to make it as clear as possible.
6 Months before we got married (Lots of stress) she started to taking Yasmin. 2 months after this she started with daily nausea and vomiting as well as extreme pain in her upper abdomen just below her sternum.
She was already taking Nexium 20mg per day for an ulcer at this stage. She did get some minor relief from the pain and nausea using buscopan compound or bevispas as well as clopamon, emex, vomifene, vomidon. Though none of these completely remove the pain or nausea. GP and gastroenterologists have been involved but blood tests are normal and upper GI endoscopy revealed ulcer, no hernia. Only significant find was elevated gastric acidity and non malignant lesions.
Some reading showed that the Yasmin can cause stomach trouble so we stopped that. Also moved to a completely gluten free diet. While her stomach is better, she still has the same issues particularly the pain. She has also now started on Ovral which has seemed to have aggravated the symptoms as well. This was however necessary to correct low progesterone and testosterone.
Thanks in advance for any insight on this.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?